MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNITS
Model Number MK06000
Medical Device Problem Codes Erratic or Intermittent Display (1182); Sensing Intermittently (1558); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided within a separate follow-up-report.
 
Event or Problem Description
It was reported that the ventilator failed during use.There was n injury.
 
Event or Problem Description
It was reported that the ventilator failed during use.There was an injury.
 
Additional Manufacturer Narrative
The electronic device logfile was analysed regarding hints for a possible malfunction of the device.The reported symptom was verified during the logfile analysis.An inadequately secured tie rod subsequently caused a loose connection at the interface between the flow sensor and the associated cable harness.The failure of inspiratory flow measurement led to a temporary failure of volume-controlled ventilation.Pressure-controlled ventilation was not affected.However, the mechanical play between the breathing system and the interface caused limitations in pressure/peep control.The device issued appropriate alarms.All alarms, possible causes as well as remedies are described in the instructions for use.The tie rod was tightened and the device has been returned to use.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24909216
Report Number9611500-2026-00157
Device Sequence Number18440712
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)191120(93)MK06000-38
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown